# SDR 2025FA0000687

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N320MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC688
- Engine: Garrtt TPE33111U
- Engine time: 43,335 hours, 44,472 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 31030351
- Part serial: 1015172507307
- Condition: Spalled
- Location: Idler Gear
- Part time: 5,558 hours
- Component: Idler Gear
- Component part number: 8968042
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

IDLER GEAR [PN: 896804-2] TEETH GALLED DUE TO BEARINGS (2EA) [PN: 3103035-1, SN: 10-151725-07307 & 10-151725-07323, TSN: 5,558.3] WORN AND SPALLING. RESULTED IN UNCOMMANDED SHUTDOWN OF ENGINE DUE TO FUEL PRESSURE LOSS.
